# SDR CKSA98194

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION.  CORROSION OF FLOOR FRAME STA 240 ABOVE LONGERON 35L A PIT.  AFTER REMOVAL OF CORROSION FLOOR FRAME OUT OF LIMITS.  FABRICATED REPAIR FILLER AND DOUBLERS IAW DC8 SRM 53-2-0 FIG 2.  HEAT TREATED AND AGED PARTS IAW DC8 SRM 51-1-1.  LOCATED AND DRILLED REPAIR PARTS.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR IAW DC8 SRM 53-2-0 FIG 2 ON FS 240 ABOVE LONGERON 35 LT.  CORROSION TASK CARD NUMBER 5570-0551.  NON-ROUTINE NR 02536 TASK NR X0029.
